EconPapers    
Economics at your fingertips  
 

Semiparametric Estimation of Partially Linear Varying Coefficient Panel Data Models

Yonghong An, Cheng Hsiao and Dong Li ()

A chapter in Essays in Honor of Aman Ullah, 2016, vol. 36, pp 47-65 from Emerald Publishing Ltd

Abstract: Abstract This paper considers the problem of estimating a partially linear varying coefficient fixed effects panel data model. Using the series method, we establish the root N normality for the estimator of the parametric component; and we show that the unknown function can be consistently estimated at the standard nonparametric rate. Furthermore, we extend the model to allow endogeneity in the parametric component and establish the asymptotic properties of the semiparametric instrumental variable estimators.

Keywords: Partially linear; varying coefficient; semiparametric; panel data; C14; C23 (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://www.emeraldinsight.com/10.1108/S0731-905320 ... RePEc&WT.mc_id=RePEc (text/html)
Access to full text is restricted to subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eme:aecozz:s0731-905320160000036011

Ordering information: This item can be ordered from
Emerald Group Publishing, Howard House, Wagon Lane, Bingley, BD16 1WA, UK
http://www.emeraldgr ... ies.htm?id=0731-9053

Access Statistics for this chapter

More chapters in Advances in Econometrics from Emerald Publishing Ltd
Bibliographic data for series maintained by Charlotte Maiorana ().

 
Page updated 2022-01-11
Handle: RePEc:eme:aecozz:s0731-905320160000036011